# SDR P5CA2015081100077

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 62,914 hours, 10,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 939-991
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE BS 980 DRAG SPLICE LOWER FITTING AT STR 38R CRACK FOUND ON SKIN LAYER UNDER FITTING, CRACK RUNNING DOWNWARD AT 6 O'CLOCK POSITION THROUGH THICKNESS, FUSELAGE SKIN IS REPAIRED IAW SRM 53-20-01-2R-2.  REPAIR 2 AT BS 939.5 TO 991.5 BETWEEN STR 37R-39R AREA.  THIS REPAIR IS CLASSIFIED AS A CATEGORY B REPAIR.
